# SDR CALA2017120804336

- Difficulty date: December 5, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110324
- Condition: Mechanic Error
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STRINGER 27R ON I/B SIDE HAS DRILL MARK ON EDGE OF RADIOUS DURING LOCATING AND DRILLING OF DOUBLER AT STA500-540 ACCOMPLISHED INTERIM REPAIR ON FUSE STRINGER 27R BETWEEN 500-520 IAW ECRA5330-06254 REV-. SEE PART 2 FOR INSPECTION REQUIREMENTS AND PART 3 FOR PERMANENT REPAIR.INITIATED DIP TO REINSPECT PER PART 2 "ON OR BEFORE65,900 TOTAL FLIGHT CYCLES
